# SDR RRXA97091

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN AT 0530Z DUE TO INTERMITTENT FIRE WARNING.  REMOVED AND REPLACED NR 2 ENGINE LOWER FWD LOOP CONNECTOR, 3 EACH FIRE WARNING SENSORS, 2 FIRE WARNING DETECTORS, AND SWAPPED NR 2 FIRE WARNING TEST SWITCH WITH GALLEY POWER RESET SWITCH.  NR 2 FIRE WARNING, OPS CHECK GOOD.
